# SDR CA101230001

- Difficulty date: December 25, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 47,823 hours
- Engine: Pwc PW610FA
- Propeller: Hamstd 14SF*
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 38,282 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

160 NAUTICAL MILES NORTH, FLIGHT CREW REPORTED A MIST AND AN ACRID SMELL IN THE CABIN.  FLIGHT WAS THEN DECLARED AN EMERGENCY AND IS DIVERTING.  ENGINE INSTALL IN PROGRESS IAW SHEETS.  ON ENGINE INSTALL CONNECTED SPRING STRUT TO ENGINE TORQUED AND SAFTIED. COMPLETED ENGINE RIGGING TORQUED, LOCKWIRED AND COTTER PINNED.  COMPLETED SPRING STRUT TO ENGINE RIGGING PROPELLOR TORQUED AND SAFETY.  DUAL CARRIED OUT ENG.  INSTALL AND ALL GROUND RUN FUNCTION AND LEAK CHECKS COMPLETED IAW LMF135, LMF011 PWR. ASSURANCE RUN COMPLETED, CHECKED SERVICEABLE.
